# SDR SWAA2022042992219

- Difficulty date: April 7, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500C STR 25L CLIP UNDER ZEE CHANNEL CRACKED / [01] REMOVED CLIP AT FWD CARGO CONP STA 500C STR 25L AS PER B-737-7-SRM-51-40-02-0G-0;[02] VERIFIED STEP 1 OK TO INSTALL NEW CLIP;[03] INSTALLED NEW CLIP AT FWD CARGO COMP STA 500 C STR 25L IAW B 737 SRM 51-40-02;[04] VERIFIED STEP 3
